EconPapers    
Economics at your fingertips  
 

Theory of correlation and susceptibility based on the confluent transfer matrix and its associated transfer matrix

Hiroto Kobayashi and Masuo Suzuki

Physica A: Statistical Mechanics and its Applications, 1993, vol. 199, issue 3, 619-639

Abstract: The correlation function and susceptibility of the Ising model on regular lattices are shown to be studied from the CAM analysis of a systematic series of hierarchical models such as generalized cactus trees by introducing a new transfer matrix associated with the confluent transfer matrix. In this method, the singularity of the correlation length can be obtained. Each systematic solution yields the exponents ν=1, γ=1 and η=1.

Date: 1993
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719390071B
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:199:y:1993:i:3:p:619-639

DOI: 10.1016/0378-4371(93)90071-B

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:199:y:1993:i:3:p:619-639